`a`

Some invariant solutions of certain soil water equations

Pages: 218 - 223, Issue Special, September 2001

 Abstract        Full Text (873.1K)              

Chaudry Masood Khalique - Department of Mathematical Sciences, Institute for Symmetry Analysis and Mathematical Modelling, University of North-West, Private Bag X2046, Mmabatho 2735, South Africa (email)

Abstract: Please refer to Full Text.

Mathematics Subject Classification:  Primary: 35Q35; Secondary: 22S76.

Published: November 2013.